# SDR DL738100043

- Difficulty date: January 4, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 28,036 hours, 10,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING OP 60062 L2 FWD EMERGENCY LIGHTS INOP.  REPLACED POWER PACK ON L-2 DOOR EMERGENCY LIGHTS. LIGHTS OP NML.
